Neonatal signs after late in utero exposure to serotonin reuptake inhibitors: literature review and implications for clinical applications.

@article{MosesKolko2005NeonatalSA,
  title={Neonatal signs after late in utero exposure to serotonin reuptake inhibitors: literature review and implications for clinical applications.},
  author={Eydie L. Moses-Kolko and D. Bogen and J. Perel and Amy J. Bregar and K. Uhl and B. Levin and K. Wisner},
  journal={JAMA},
  year={2005},
  volume={293 19},
  pages={
          2372-83
        }
}
  • Eydie L. Moses-Kolko, D. Bogen, +4 authors K. Wisner
  • Published 2005
  • Medicine
  • JAMA
  • CONTEXT A neonatal behavioral syndrome linked to in utero serotonin reuptake inhibitor (SRI) exposure during the last trimester of pregnancy has been identified. The US Food and Drug Administration (FDA) and drug manufacturers have recently agreed to a class labeling change for SRIs, which include selective serotonin reuptake inhibitors (SSRIs) and serotonin and norepinephrine reuptake inhibitors (SNRIs), to include information about potential adverse events in neonates exposed in utero… CONTINUE READING
    351 Citations

    Paper Mentions

    INTERVENTIONAL CLINICAL TRIAL
    The purpose of this project is to assess the effectiveness of preventative antidepressants immediately following delivery on postpartum depression rates in women at high risk due to… Expand
    ConditionsDepression, Postpartum
    InterventionDrug
    Serotonin Reuptake Inhibitor-Induced Perinatal Complications
    • 29
    Selective serotonin reuptake inhibitors in pregnancy and infant outcomes.
    • 14
    • PDF
    Prenatal Exposure to Selective Serotonin Reuptake Inhibitors and Infant Outcome
    • H. Malm
    • Medicine
    • Therapeutic drug monitoring
    • 2012
    • 24

    References

    SHOWING 1-10 OF 58 REFERENCES
    Perinatal outcome following third trimester exposure to paroxetine.
    • 191
    • PDF
    Effects of third trimester fluoxetine exposure on the newborn.
    • D. Goldstein
    • Medicine
    • Journal of clinical psychopharmacology
    • 1995
    • 125